BibTeX record journals/endm/Shabanov07

download as .bib file

@article{DBLP:journals/endm/Shabanov07,
  author    = {Dmitry A. Shabanov},
  title     = {On Some Extremal Properties of Hypergraph Colorings},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {29},
  pages     = {97--100},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.endm.2007.07.017},
  doi       = {10.1016/j.endm.2007.07.017},
  timestamp = {Sat, 27 May 2017 14:24:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/endm/Shabanov07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics